Open Journal of Statistics

Open Journal of Statistics

ISSN Print: 2161-718X
ISSN Online: 2161-7198
www.scirp.org/journal/ojs
E-mail: ojs@scirp.org
"A Class of Estimators for Population Ratio in Simple Random Sampling Using Variable Transformation"
written by A. C. Onyeka, V. U. Nlebedim, C. H. Izunobi,
published by Open Journal of Statistics, Vol.4 No.4, 2014
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top